# SDR FDEA201207242665

- Difficulty date: July 24, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1844-1862.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MISREPAIRED AT BS 1844-1862.7, STR 30 . REPAIRED IAW SRM 53-00-01, FIG 201, DETAIL II. REPAIR 16, PAGE 206. CATEGORY B, MAJOR REPAIR.
